| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
11/28/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-healthcare professional reported that after intraocular lens (iol) implantation, the patient could not adapt to the multifocal lens implanted.The lens was removed and replaced with a monofocal lens in a secondary procedure.Additional information was received.According to the surgeon the iol did not contribute to the event, the patient simply couldn't adapt to the multifocal lens.A non-company lens was used as replacement.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was not returned for analysis.The root cause for the reported complaint appears to be a coincidental event that was unrelated to the product as user facility reported that according to the surgeon, the intraocular lens (iol) did not cause the event.The event was related to the patent not being able to adapt to the multifocal lens.Based on this information, the device did not cause/contribute to the event.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).